# SDR AALA20100110TUL03

- Difficulty date: January 10, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NUMBER 10 HAS 2 AREAS WITH CHERRY MAX INSTALLED IN DEEP BLENDS.  REMOVED DAMAGED AREAS AND INSTALLED DOUBLERS PER SRM 57-43-01.
